# SDR FDEA201102110534

- Difficulty date: February 11, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46801
- Aircraft time: 86,859 hours, 25,864 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR L1 SLIDE GIRT BAR COMES OUT EVERYTIME DOOR IS DISARMED AND OPENED.  ACTUACTED ARM/DISARM AND OPENED SEVERAL TIMES IAW MM 52-11-00-6, OP'S CHECK GOOD. ACFT OK FOR SERVICE.
